# SDR AALA961062

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH TRACK LIGHTS FORWARD OF FLIGHT ATTENDANT SEAT INOPERATIVE.  REPAIRED WIRING TO EMERGENCY EXIT FLOOR PATH SWITCH ON FLIGHT ATTENDANT PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
